I’m Starving

For about two months my stomach has hurt. I wasn’t able to place it. I did notice that I was eating gradually more and my weight increased. I was talking with Mom about it. That feeling is hunger. I didn’t place it because it’s been a long time since I felt hunger because I’m on Topomax.

I am on Risperdal. 44% of people who take it have increased appetite. Some describe it as a starving man at a buffet.  I think its a good description. No matter how much I eat my stomach feels so empty and sometimes the empty feeling hurts. The only way to stop the feeling is to go off the medicine.

The big question, how will the doctor react when I say I can’t live like this?

Advertisements

3 Comments

Filed under Doctor

3 responses to “I’m Starving

  1. Lynette M. Scott

    I personally am on a lot of medications. Those of which cause weight gain. Now there are days when I feel bad about my weight. I’ve tried healthy diet aids, diets, exercising until I drop, lots and lots of water, etc. My weight gain has kept me from seeing those I love, family, friends. Keeping me from walking in my own yard for fear someone would see me. But what do people see when they look at me? Do they sense my fear? Well, last week everything changed! I don’t care what people see, as long as they see my aura, heart and soul. Yes, I’m still considered overweight, but I know I can lose the weight…for me! If I keep worrying about my weight, I may be losing out on a blessing. I need to realize some medications make me well and be patient with my goals. (advancing from baby steps)

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s